# SDR ERAA082922

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,692 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 51928
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3,943 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SLEEVE BUSHINGS DAMAGED.  BLADE PAINT ERRODED & CRACKING, INNER SLEEVE BUSHINGS WORN & ONE PITCH HORN CONTROL BOLT DEBONDED. COMPLETELY DISASSEMBLED TAIL ROTOR, CLEANED & VISUALLY INSPECTED.  REPLACED GRIP BUSHINGS (TEFLON) AND ONE RING, CONTROL LEVER BOLTS & BUSHINGS.  REPLACED INNER SLEEVE BUSHINGS.  COMPLIED WITH 2400 HR / 6 YR INSPECTIONS ON TAIL ROTOR AND 300 HR & 2400 HR BLADE INSPECTGIONS WERE DONE.  ASSEMBLED WITH NEW NUTS, WASHERS, & GASKETS. INSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED.  INSPECTED, REPAIRED IAW BO-105 REM 301, MM 33, 34, & 107.
